# SDR TSAA0663089

- Difficulty date: October 18, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- Aircraft time: 43,919 hours, 68,113 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545800
- Condition: Cracked
- Location: Bs 270 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK FOUND LT SIDE OF FUSELAGE SKIN AT BS 270 STRINGER 16L.  MAINTENANCE REPAIRED WITH APPROXIMATELY 9"X14" EXTERNAL SKIN PTACH FABRICATED DOUBLER AND TRIPPLER PER ECO 3617.  FORM 8100 RECEIVED.
